# SDR AALA200802614A

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 55,249 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT HAND OVERWING INOPERATIVE.  REPLACED LAMP FOR INOPERATIVE LIGHT AT RIGHT HAND OVERWING. SYSTEM GROUND CHECKED NORMAL OPERATION.
